A 21-year-old female asked:
I have the iud..and i've been off my period for 4 days and i'm having a dark brown with a little pink discharge...no smell at all what can i do?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
It depends: It depends on which type of IUD you have and how long you have had it. Paragards can cause this more often than Mirena (levonorgestrel) or Skyla and it is common shortly after insertion of the Mirena (levonorgestrel) or Skyla while the progesterone receptors are being primed. That gets better over time.Because infection can also cause this, you should check with your doctor.
3.8k viewsAnswered >2 years ago
Last updated Aug 15, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.